# SDR FDEA202104210971

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 74,295 hours, 27,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 30309
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

L-1 DOOR OVERHEAD EXIT LIGHT DOES NOT ILLUMINATE DURING TEST. REPLACED EMERGENCY LIGHT BATTERY AND POWER SUPPLY ITEM M731 IAW AMM 33-51-07-2.   OPS CHECKED EMERGENCY EXITS LIGHTS GOOD IAW AMM 33-51-01-2-0
